# SDR A6WA201240720

- Difficulty date: April 18, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 601R3899571
- Condition: Corroded
- Location: Fs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS SEVERAL CORRODED FASTENER HOLES AND CRACKED.  REMOVED UNSERVICEABLE SERVICE DOOR THRESHOLD AND REPLACED WITH SERVICEABLE SERVICE DOOR THRESHOLD IAW SRM 51-41-00.
